Alert archive / Michigan / Winter Storm Warnings in 2025
Winter Storm Warning 5, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm warning at Feb 12, 2025, 2:26 AM EST for 6 counties in Michigan. It took effect at Feb 12, 2025, 1:00 PM EST. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 12, 2025, 2:26 AM EST (07:26 UTC)
- In effect from
- Feb 12, 2025, 1:00 PM EST
- Expired
- Feb 13, 2025, 3:29 AM EST
- In force
- 14 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Arenac County, MI, Gladwin County, MI, Iosco County, MI, Ogemaw County, MI
The radar
The NCL Michigan radar (KAPX), 94 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 8:36 PM EST | SNOW 5 | Gladwin, MI | Report forwarded from broadcast media of 5 inches of snowfall thus far in Gladwin. |
| Feb 12, 8:37 PM EST | SNOW 6 | Prescott, MI | Report of 6 inches of snowfall in Prescott, Ogemaw County, thus far. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 7.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822 WWUS43 KAPX 120726 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 226 AM EST Wed Feb 12 2025 MIZ024-030-035-036-041-042-121930- /O.UPG.KAPX.WS.A.0001.250212T1800Z-250213T1200Z/ /O.NEW.KAPX.WS.W.0005.250212T1800Z-250213T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- 226 AM EST Wed Feb 12 2025 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations between 6 and 8 inches. Areas of blowing and drifting snow also expected. * WHERE...A portion of Northern Lower Michigan. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Visibilities may drop below 1/4 mile due to falling and blowing snow. Travel could be very difficult. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ016>018-020>023-025>029-031>034-099-121930- /O.NEW.KAPX.WW.Y.0017.250212T1800Z-250213T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Manistee-Wexford- Missaukee-Roscommon-Charlevoix- 226 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 4 and 6 inches. * WHERE...A portion of Northern Lower Michigan. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Travel could be very difficult. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MIZ088-096-121930- /O.NEW.KAPX.WW.Y.0017.250212T1800Z-250213T1200Z/ Southeast Chippewa-Eastern Mackinac- 226 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. * WHERE...Eastern Mackinac and Southeast Chippewa Counties. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MLR
4 follow-up statements
243 WWUS43 KAPX 121454 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 954 AM EST Wed Feb 12 2025 MIZ024-030-035-036-041-042-130300- /O.CON.KAPX.WS.W.0005.250212T1800Z-250213T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- 954 AM EST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow developing. Total snow accumulations between 6 and 8 inches. Areas of blowing and drifting snow also expected. * WHERE...A portion of Northern Lower Michigan. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Visibilities may drop below 1/4 mile due to falling and blowing snow. Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ097-130300- /O.EXA.KAPX.WW.Y.0017.250212T1800Z-250213T1200Z/ Mackinac Island/Bois Blanc Island- 954 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow developing. Total snow accumulations between 3 and 5 inches. * WHERE...Mackinac Island/Bois Blanc Island. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MIZ016>018-020>023-025>029-031>034-099-130300- /O.CON.KAPX.WW.Y.0017.250212T1800Z-250213T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Manistee-Wexford- Missaukee-Roscommon-Charlevoix- 954 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow developing. Total snow accumulations between 3 and 6 inches. * WHERE...A portion of Northern Lower Michigan. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Travel could be very difficult. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MIZ088-096-130300- /O.CON.KAPX.WW.Y.0017.250212T1800Z-250213T1200Z/ Southeast Chippewa-Eastern Mackinac- 954 AM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...Snow developing. Total snow accumulations between 3 and 5 inches. * WHERE...Eastern Mackinac and Southeast Chippewa Counties. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ JRK
961 WWUS43 KAPX 121921 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 221 PM EST Wed Feb 12 2025 MIZ024-030-035-036-041-042-130730- /O.CON.KAPX.WS.W.0005.000000T0000Z-250213T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- 221 PM EST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Snow, heavy at times. Total snow accumulations between 6 and 8 inches. Areas of blowing and drifting snow also expected. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Visibilities may drop below 1/4 mile due to falling and blowing snow. Travel could be very difficult. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ016>018-020>023-025>029-031>034-097-099-130730- /O.CON.KAPX.WW.Y.0017.000000T0000Z-250213T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Manistee-Wexford- Missaukee-Roscommon-Mackinac Island/Bois Blanc Island-Charlevoix- 221 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Snow. Total snow accumulations between 3 and 5 inches. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MIZ088-096-130730- /O.CON.KAPX.WW.Y.0017.000000T0000Z-250213T1200Z/ Southeast Chippewa-Eastern Mackinac- 221 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Snow. Total snow accumulations between 3 and 5 inches. * WHERE...Eastern Mackinac and Southeast Chippewa Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ JRK
837 WWUS43 KAPX 130253 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 953 PM EST Wed Feb 12 2025 MIZ024-030-035-036-041-042-131200- /O.CON.KAPX.WS.W.0005.000000T0000Z-250213T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- 953 PM EST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Heavy snow at times. Additional snow accumulations between 2 and 4 inches. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Visibilities may drop below 1/4 mile due to falling and blowing snow. Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ016>018-020>023-025>029-031>034-097-099-131200- /O.CON.KAPX.WW.Y.0017.000000T0000Z-250213T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Manistee-Wexford- Missaukee-Roscommon-Mackinac Island/Bois Blanc Island-Charlevoix- 953 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Snow. Additional snow accumulations 1 to 3 inches. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ MIZ088-096-131200- /O.CON.KAPX.WW.Y.0017.000000T0000Z-250213T1200Z/ Southeast Chippewa-Eastern Mackinac- 953 PM EST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Snow. Additional snow accumulations 1 to 3 inches. * WHERE...Eastern Mackinac and Southeast Chippewa Counties. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ JZ
742 WWUS43 KAPX 130829 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 329 AM EST Thu Feb 13 2025 MIZ024-030-035-036-041-042-130930- /O.CAN.KAPX.WS.W.0005.000000T0000Z-250213T1200Z/ Alpena-Alcona-Ogemaw-Iosco-Gladwin-Arenac- 329 AM EST Thu Feb 13 2025 ...WINTER STORM WARNING IS CANCELLED... The threat for accumulating snow across the area has ended. However; snow covered roadways can still lead to hazardous travel. Please exercise caution while driving on untreated or unplowed roadways. $$ MIZ016>018-020>023-025>029-031>034-088-096-097-099-130930- /O.CAN.KAPX.WW.Y.0017.000000T0000Z-250213T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Manistee-Wexford- Missaukee-Roscommon-Southeast Chippewa-Eastern Mackinac-Mackinac Island/Bois Blanc Island-Charlevoix- 329 AM EST Thu Feb 13 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat for accumulating snow across the area has ended. However; snow covered roadways can still lead to hazardous travel. Please exercise caution while driving on untreated or unplowed roadways. $$ MLR
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 11:40 PM EST, 2 hours 46 minutes earlier. Its key messages:
- Cold with lake effect snow showers diminishing thru this evening.
- Accumulating snow Wednesday into Wednesday night, highest amounts near Saginaw Bay and the Lake Huron shoreline.
- Accumulating lake effect snow for the northwest snowbelts Thursday into Thursday night.
- Widespread light to moderate snow Friday night.
- Lake effect snow and possible blowing snow Sunday into Monday.
Area forecast discussion, Feb 11, 11:40 PM EST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1140 PM EST Tue Feb 11 2025
.KEY MESSAGES...
- Cold with lake effect snow showers diminishing thru this
evening.
- Accumulating snow Wednesday into Wednesday night, highest
amounts near Saginaw Bay and the Lake Huron shoreline.
- Accumulating lake effect snow for the northwest snowbelts Thursday
into Thursday night.
- Widespread light to moderate snow Friday night.
- Lake effect snow and possible blowing snow Sunday into Monday.
&&
.UPDATE...
Issued at 959 PM EST Tue Feb 11 2025
Some snow showers continue to bubble away over far northern
Lakes MI and Huron. But radiative cooling over land and
associated land breezes will tend to keep that shallow
convection over water.
Have lowered min temps by several degrees over most of northern
lower MI. The cold spot thus far is Grayling at -8f, though even
TVC has dropped to 0f. Cirrus and eventually mid clouds will
very gradually overspread the area. That will eventually
slow the temperature fall.
&&
.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 308 PM EST Tue Feb 11 2025
Pattern Synopsis: Mostly zonal flow over over the lower 48 states
will amplify during the period as a wave moving east into the
Central Rockies phases with another wave diving through the Canadian
Prairies. Weak short wave ridging and surface high pressure will
move across the forecast area tonight. For Wednesday, a positively
tilted upper-level trof will approach while surface low pressure
passes to our south. Model guidance has the deformation area
snowfall associated with this system moving into the area as early
as Wednesday afternoon.
Forecast Details: Tricky mesoscale details are the main forecast
concern tonight given the weak low-level wind fields, lingering over-
lake instability, and potential for cold overnight lows. Generally
weak lake effect snow showers and clouds continue to impact parts of
the area, mainly downwind of lakes Superior and Michigan. However,
a disorganized band of lake effect snow over Lake Huron has brushed
coastal areas north of Alpena at times today. Expect lake effect
trends to head down heading into this evening as inversion heights
fall to 3k feet or below in most areas (inversion heights are a
little higher over Lake Superior tonight). The chaotic low-level
wind fields should not provide a continuous feed of lake clouds
tonight either. The diminishing lake effect should allow at least a
period of good radiational cooling tonight, especially over the
eastern UP where the clearing will be aided by cold drainage flow
off northern Ontario. Expect most of eastern Upper and inland areas
of northern Lower to fall below zero overnight before clouds start
to increase ahead of the Wednesday system. Will need to keep an eye
on any lingering lake band over Lake Huron that may push onshore
late tonight as low-level winds trend easterly in advance of the
next system.
Top-down saturation occurs on Wednesday as the next system
approaches. The snow is expected to spread into the area and/or
develop overhead as saturation occurs. Most of the forecast area
should be dry through midday, with accumulating snow starting to
develop during the afternoon. The more widespread accumulating snow
should hold off until Wednesday night.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 308 PM EST Tue Feb 11 2025
This winter is turning out to be quite a humdinger and is in stark
contrast to the last one. The extremely active winter pattern
continues over the next several days. There will be numerous chances
for system and/or lake effect snow pretty much through the entirety
of the long term portion of the forecast. In addition, the arctic
air is expected to hang around over at least the next 7 to 10 days.
Model guidance has coalesced on low pressure tracking across
northern Ohio early Thursday. This solution will continue with light
snow (northwest) to moderate snow (southeast) Wednesday night.
Moisture targets the dendritic growth zone (dgz) likely resulting in
very efficient snowflake growth. The highest qpf is expected to
slide by just to our south but enhancement off of Lake Huron should
help out some along the Lake Huron shoreline. Total accumulations
are expected to range from 2 to 4 inches across eastern upper and
across western sections of northern lower to between 4 and 7 inches
closer to Lake Huron.
Lake effect snow follows for Thursday into early Friday. The flow
backs from northerly to west northwesterly Thursday. Could see a few
inches of accumulation, especially in the northwest flow snowbelts.
Mainly light lake effect snow showers linger into the day on Friday.
Another area of low pressure moves by to our south on Saturday. In
addition, model guidance has added a northern stream piece of energy
across northern Michigan Friday night (a new wrinkle). So with this
in mind expect a period of light to moderate snow across much if not
all of the area Friday night. Could see a few inches of accumulation
with this feature. Snow with the low pressure system Saturday looks
to mainly stay to our south, but will have chance pops across the
southern half of the forecast area.
Another round of lake effect then likely follows for Sunday into
Monday before diminishing by Tuesday. The flow likely backs
from northerly Sunday morning with a transition into the
northwest Sunday afternoon and night. Models are advertising a
fairly tight pressure gradient as well so could see some blowing
and drifting snow as well.
Temperatures are expected to be several degrees below normal through
the period for the most part with the possible exception of Saturday
when it could be near normal. In addition, temperatures Monday may
struggle to break into the double digits in some areas.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1140 PM EST Tue Feb 11 2025
Mainly VFR tonight into the start of Wednesday. Then cigs lower
to MVFR by late morning, and then snow pushes in from the sw.
IFR vsbys will become widespread during the afternoon, lasting
thru the evening.
Light winds tonight. East breezes develop Wednesday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Watch from Wednesday afternoon through Thursday
morning for MIZ024-030-035-036-041-042.
MARINE...None.
&&
UPDATE...JZ
SHORT TERM...PBB
LONG TERM...AJS
AVIATION...JZHazardous weather outlook, Feb 11, 3:27 PM EST, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 327 PM EST Tue Feb 11 2025 MIZ016>018-020>036-041-042-086>088-095>099-122030- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 327 PM EST Tue Feb 11 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. An expected winter storm will bring accumulating snow to much of northern Michigan Wednesday afternoon into early Thursday. Highest amounts will likely be near Saginaw Bay and the Lake Huron shoreline. See the winter storm watch for further details. Accumulating lake effect snow is expected across northwest lower Michigan Thursday and Thursday night. Widespread light to moderate snow is expected across the region Friday night. Lake effect snow and blowing snow is possible Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-122030- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 327 PM EST Tue Feb 11 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:26 AM EST | Winter Weather Advisory | APX | Antrim, Benzie, Charlevoix, Cheboygan, Chippewa, Crawford and 13 more | 25 hr |
| Feb 12, 2:55 AM EST | Small Craft Advisory | APX | 62 hr |
Nearby
Winter Storm Warnings in Michigan, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.